# SDR DHL2006745001

- Difficulty date: January 19, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

EPR INDICATIONS ERRATIC ON NR 2 ENGINE DURING TAKEOFF.  REJECTED AC WEIGHT 156.9 LBS OPT 0 DEGREES C BRAKE ENERGY CHART REFERENCED RAN ENGINE AFTER SELECTING EAI AND EPR INDICATIONS WERE NORMAL.  DEPARTED NORMALLY.  NOTED BY MAINTENANCE REJECTED T/O, PAPERWORK FILLED OUT IN ILN PER MAINT CTL.
